# SDR S01257039

- Difficulty date: October 7, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 21454
- Engine: Pwa JT9D7A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-18751 GRD CHK FOUND NR  1 FLAPTRACK JACKSCREW FITTING BROKEN.C/A:1.ISSUED REVISION OF EO 740-57-50-0004 TO PERFORM THE REPLACEMENT/OVERHAUL IN LIEU OF INSPECTION. 2.REPLACED WITH NEW FITTING NR  1 THROUGH NR  8 PER 742-57-639359-001R1. 3.PROVIDE BROKEN FITTING TO BOEING FOR FURTHER ANALYSIS REQUESTED. 4.OPEN THIS CASE FOR FURTHER ACTION PER REVISION SB THAT WILL BE PROVIDED ON 12/14/2001.
